Unknown

Dataset Information

Severe colitis after PD-1 blockade with nivolumab in advanced melanoma patients: potential role of Th1-dominant immune response in immune-related adverse events: two case reports.


ABSTRACT:

Background

Nivolumab is an immune checkpoint inhibitor specific to the programmed death 1 (PD-1) receptor. Nivolumab has shown clinical responses in many malignancies. Although immune-related adverse events (irAEs) associated with nivolumab are largely tolerable, severe irAEs have occurred in some patients. However, the mechanisms underlying the development of irAEs are not fully clarified.

Case presentation

We report 2 patients with metastatic melanoma who developed colitis, an irAEs caused by nivolumab. Both patients experienced colitis after nivolumab administration. Pathological examination of the colon showed robust infiltration of CD8+ cells and T-bet expressing CD4+ cells in both cases, indicating helper T cells (Th) 1 to be responsible for the d

SUBMITTER: Yoshino K 

PROVIDER: S-EPMC6819390 | biostudies-literature | 2019 Oct

REPOSITORIES: biostudies-literature